# SDR SWAA102564

- Difficulty date: May 3, 2010
- Submitted: May 4, 2010
- Operation: Air carrier
- Aircraft: N353SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24889
- Aircraft time: 63,932 hours, 55,566 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 65C25911
- Condition: Peeling
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND RT WING AILERON UPPER SURFACE OUTER PLY SKIN PEELED.  REPAIRED AILERON PER SRM.
